On \(l\)-Volterra quadratic stochastic operators. (English. Russian original) Zbl 1263.47073

Dokl. Math. 79, No. 1, 32-34 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 424, No. 2, 168-170 (2009).
This short and technical paper generalizes to the so-called \(l\)-Volterra quadratic stochastic operators the dynamics properties of the so-called Volterra operators, which are operators defined by quadratic transformations of a simplex, that arise in mathematical genetics.


47H99 Nonlinear operators and their properties
60H25 Random operators and equations (aspects of stochastic analysis)
37B99 Topological dynamics
37N25 Dynamical systems in biology
92D10 Genetics and epigenetics
Full Text: DOI


[1] R. N. Ganikhodzhaev, Mat. Sb. 183, 121–140 (1992).
[2] R. N. Ganikhodzhaev and D. B. Eshmamatova, Vladikavkaz. Mat. Zh. 8, 12–28 (2006).
[3] N. N. Ganikhodzhaev and D. Zanin, Usp. Mat. Nauk 59, 161–162 (2004).
[4] N. N. Ganikhodjaev and U. A. Rozikov, Reg. Chaot. Dyn. 11, 467–473 (2006). · Zbl 1164.37309
[5] U. A. Rozikov and U. U. Zhamilov, Math. Notes 83, 554–559 (2008). · Zbl 1167.92023
[6] U. A. Rozikov and N. B. Shamsiddinov, ICTP Preprint (2006).
[7] R. L. Devaney, An Introduction to Chaotic Dynamical System (Westview Press, Boulder, 2003). · Zbl 1025.37001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.